# SDR AALA20150215010

- Difficulty date: February 15, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 65,431 hours, 7,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M33408
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AROUND 4R DOOR INOPERATIVE.  REPLACED BATTERY PACK.  SYS CHECKED NORMAL.
